# SDR REXA2014051800455

- Difficulty date: May 18, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 16,570 hours, 10,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inadequate
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT LUMINESCENT FLOOR STRIP 2 INCHES SHORT AT SEAT 12 A & B.  REPLACED LUMINESCENT STRIP AT SEAT 12 A & B IAW AMM 25-00.
